# SDR USAA2013102400007

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 35,109 hours, 23,055 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Rectifier
- Part number: YD053
- Part serial: 4308
- Condition: Faulty
- Location: Zone 100
- Part time: 35,856 hours, 21,766 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A TR 2 FAULT -STRONG ELECTRICAL ODOR.  MAINTENANCE R & R TR 2 IAW AMM 24-32-51-400-001.  ALSO, R & R CONTACTOR 14 PU IAW AMM 24-42-55-000-001 AND 7XX RELAY.  SYS 
 TESTED OK.
